# SDR DXTA200702066

- Difficulty date: April 1, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 5,067 hours, 3,937 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Sticking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT REMAINED ILLUMIATED AND HYDRALIC PRESSURE LIGHT REMAINED ON, RAN CHECKLIST AND LIGHTS EXTINGUISH WHEN HYDRAULIC CONTROL CIRCIUT BRAKER RESET IAW CHECKLIST.  REMOVED AND REPLACED NOSE GEAR UPLOCK SWITCH WITH NEW. NOSE GEAR UPLOCK HOOK WAS STICKY. REMOVED LOCK. CLEANED AND LUBRICATED. REINSTALLED HOOK. OPERATIONAL CHECK OF SYSTEM NORMAL. WORK IAW CESSNA 560XL/XLS MM CHPT 32-30-05.
